This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Along with being overweight, chronic back pain and high anxiety, which I'm seeing dr's for, there's another series of problems together that have other dr's at a loss to explain.
For the last few years, I keep having a problem where my face gets really red, flushed and is constantly and I mean CONSTANTLY at a higher temperature than the rest of my body, I'm constantly using fans to keep me comfortable.
The only drugs I'm taking are Subuxone for pain (recent) and Xanax for anxiety (long-term usage).
Any ideas? This problem drives me nuts as I'm constantly turning on air conditioners and fans to be comfortable, while everyone else is cold around me... even at night I need a fan on...
Have you had your blood pressure checked lately? If your going to be seeing a Dr soon they'll check it.
Anxiety can cause all sorts of weird symptoms and this could be what's happening.
Did this start before you started taking the pain meds? I'm asking because it could be a possible side effect. You can ask the pharmacy. Remar
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.